MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-WHEELCHAIR, WALGREENS, K3

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-WHEELCHAIR, WALGREENS, K3
Catalog Number WRX400195
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "about 2 weeks ago the rubber on the wheel came off" and "this new one does not function as well.".
 
Additional Manufacturer Narrative
The customer reported the rubber on the wheel came off and stated, "this new one does not function as well." medline quality has yet to receive the requested information from the customer, and follow up to obtain the necessary information to process the complaint was unsuccessful; finished good/component trending was performed and no trends were identified for the specified material number and its corresponding defect type.The complaint could not be confirmed, as a lot number or serial number, physical sample, photo, or video were not available for evaluation.Sample required to determine cause; the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-WHEELCHAIR, WALGREENS, K3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50888077
Report Number1417592-2026-50375
Device Sequence Number21279959
Product Code IOR
UDI-Device Identifier00311917135373
UDI-Public00311917135373
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX400195
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown